# SDR 96ZZZX130

- Difficulty date: October 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N195GA
- Make and model: Beech 1900C
- Aircraft serial: UB65
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Gear Switch
- Part number: 1EN516
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MIA/MCO - FLT 427 - PILOT REPORT:  NOSE GEAR UNSAFE INDICATION WHILE AIRBORNE, SAFE INDICATION ON GROUND.  MAINTENANCE:  HAD AIRCRAFT FERRIED TO MIA, GEAR DOWN AND LOCKED, TROUBLESHOT AND ADJUSTED NOSE GEAR DOWNLOCK SWITCH.  AIRCRAFT RELEASED.
